# SDR CHQA200900102

- Difficulty date: April 6, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 14,119 hours, 12,168 cycles
- Engine: Allsn AE3007A
- Engine time: 17,786 hours, 14,767 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: UNKNOWN
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3054, BUF TO BOS - THE FLIGHT CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON TAKEOFF.  THE AIRCRAFT RETURNED TO BUF AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CMC MESSAGES FOR LGEU FAIL AND PROX SWITCH FAIL.  AN AIR/GROUND TEST WAS PERFORMED AND FLAGGED THE NR 1 WOW PROX SWITCH ON THE RIGHT MAIN LANDING GEAR.  THE PROX SWITCH WAS DEFERRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE DEFERRAL WAS CLEARED IN SDF ON 4/8/2009 WHEN THE PROX SWITCH WAS REPLACED.
